# SDR ASOA201100923

- Difficulty date: May 7, 2011
- Submitted: May 11, 2011
- Operation: Air carrier
- Aircraft: N761ND
- Make and model: Cndair CL6002C10
- Aircraft serial: 10213
- Aircraft time: 15,474 hours, 10,820 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT INTERCOSTAL CLOSE TO DOOR HINGE IS CRACKED IN RADIUS.  REMOVED INTERCOASTAL AND INSTALLED SERVICEABLE AFT INTERCOASTAL  IAW SRM 51-42-06 AND SRM 51-42-21.  MAJOR REPAIR.
